Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 25, Issue 11, Pages 753-756
http://dx.doi.org/10.1155/S0161171201003969

Multimodal cycles with linear map having exactly one fixed point

Department of Mathematics and Computer Science, Fairfield University, Fairfield 06430, CT, USA

Received 5 October 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Irene Mulvey, “Multimodal cycles with linear map having exactly one fixed point,” International Journal of Mathematics and Mathematical Sciences, vol. 25, no. 11, pp. 753-756, 2001. https://doi.org/10.1155/S0161171201003969.